Alert archive / Oklahoma / Flash Flood Watches in 2015
Flash Flood Watch 8, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at May 28, 2015, 2:23 AM CDT for 4 counties in Arkansas; 22 counties in Oklahoma. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2015, 2:23 AM CDT (07:23 UTC)
- Expired
- May 30, 2015, 1:00 PM CDT
- In force
- 59 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1486 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
968 WGUS64 KTSA 280723 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 223 AM CDT THU MAY 28 2015 OKZ049-053>076-281530- /O.NEW.KTSA.FF.A.0008.150528T0723Z-150531T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 223 AM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE... MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA... ADAIR...CRAIG...CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE... OSAGE...OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...MCINTOSH...PITTSBURG AND PUSHMATAHA. * THROUGH SUNDAY MORNING * SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL MOVE INTO NORTHEAST OKLAHOMA EARLY THIS MORNING WITH THE POTENTIAL FOR MORE STORMS ACROSS ALL OF EASTERN OKLAHOMA TODAY. SEVERAL ROUNDS OF ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL IS EXPECTED TO CONTINUE THROUGH THE WEEKEND. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE EXPECTED WITH LOCALLY 5 TO 6 INCHES POSSIBLE. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES...SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE FOR MUCH INTO THE WEEKEND. AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. ROADS NEAR THESE LAKES MAY BE UNDER WATER DUE TO FLOODING FROM THESE LAKES...ESPECIALLY EUFAULA...WISTER...SARDIS AND HUGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
6 follow-up statements
089 WGUS64 KTSA 281810 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 110 PM CDT THU MAY 28 2015 OKZ049-053>076-290930- /O.CON.KTSA.FF.A.0008.000000T0000Z-150531T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 110 PM CDT THU MAY 28 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... PITTSBURG AND PUSHMATAHA. * THROUGH SUNDAY MORNING * ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO DEVELOP TO THE WEST TONIGHT...AND MOVE INTO EASTERN OKLAHOMA OVERNIGHT. ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT EASTERN OKLAHOMA THROUGH MUCH OF THE UPCOMING WEEKEND. WIDESPREAD 2 TO 3 INCH RAINFALL AMOUNTS ARE LIKELY...WITH LOCAL AMOUNTS OF 5 TO 6 INCHES POSSIBLE. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES... SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE FOR MUCH INTO THE WEEKEND. AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL ALSO BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. ROADS NEAR THESE LAKES MAY BE UNDER WATER DUE TO FLOODING FROM THESE LAKES...ESPECIALLY EUFAULA...WISTER... SARDIS AND HUGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
640 WGUS64 KTSA 290929 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 429 AM CDT FRI MAY 29 2015 ARZ001-002-010-011-019-020-029-291730- /O.EXB.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH 429 AM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHWEST ARKANSAS AND WEST CENTRAL ARKANSAS...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL...CRAWFORD...MADISON AND WASHINGTON. IN WEST CENTRAL ARKANSAS...FRANKLIN AND SEBASTIAN. * THROUGH SATURDAY EVENING * ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL SPREAD ACROSS WESTERN ARKANSAS THIS MORNING. ANOTHER ROUND OF MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT THE AREA LATER TONIGHT THROUGH SATURDAY. WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE LIKELY...WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THESE AMOUNTS OF RAINFALL WILL LEAD TO LOCALIZED FLASH FLOODING ON ALREADY SATURATED GROUND. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES... SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$ OKZ049-053>076-291730- /O.EXT.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 429 AM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE...MUSKOGEE...OKFUSKEE AND SEQUOYAH. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG...CREEK... DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE...OTTAWA... PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL...LATIMER...LE FLORE...MCINTOSH... PITTSBURG AND PUSHMATAHA. * THROUGH SATURDAY EVENING * ADDITIONAL SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO EXPAND ACROSS EASTERN OKLAHOMA THIS MORNING THROUGH EARLY THIS AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT EASTERN OKLAHOMA TONIGHT THROUGH SATURDAY. WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE LIKELY...WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THESE AMOUNTS OF RAINFALL WILL LEAD TO LOCALIZED FLASH FLOODING ON ALREADY SATURATED GROUND. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES... SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. ROADS NEAR THESE LAKES MAY BE UNDER WATER DUE TO FLOODING FROM THESE LAKES...ESPECIALLY EUFAULA...WISTER... SARDIS AND HUGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
536 WGUS64 KTSA 291552 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1052 AM CDT FRI MAY 29 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-300300- /O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1052 AM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH SATURDAY EVENING * SHOWERS...AND A FEW THUNDERSTORMS WILL REMAIN ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY. ANOTHER ROUND OF MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT THE AREA LATER TONIGHT THROUGH SATURDAY. ADDITIONAL 1 TO 2 INCH RAINFALL AMOUNTS ARE LIKELY ACROSS MOST OF THE AREA... WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS THAT OCCUR OVER ALREADY SATURATEDW GROUND WILL LEAD TO LOCALIZED FLASH FLOODING. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES... SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
213 WGUS64 KTSA 292027 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 327 PM CDT FRI MAY 29 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-300930- /O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 327 PM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CHOCTAW...CRAIG...CREEK...DELAWARE...HASKELL... LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA... OKFUSKEE...OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG... PUSHMATAHA...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH SATURDAY EVENING * SHOWERS...AND A FEW THUNDERSTORMS WILL REMAIN ONGOING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS INTO THE OVERNIGHT HOURS. ANOTHER ROUND OF MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ASSOCIATED WITH A COLD FRONT WILL IMPACT THE AREA LATER TONIGHT THROUGH SATURDAY. ADDITIONAL 1 TO 2 INCH RAINFALL AMOUNTS ARE LIKELY ACROSS MOST OF THE AREA... WITH LOCAL AMOUNTS OF 3 TO 5 INCHES POSSIBLE. THE HIGHER RAINFALL AMOUNTS THAT OCCUR OVER ALREADY SATURATED GROUND WILL LEAD TO LOCALIZED FLASH FLOODING. THE HEAVY RAINFALL FROM THE PAST WEEK HAS CAUSED AREA LAKES... SMALL CREEKS AND STREAMS...LOW WATER CROSSINGS AND LOW LYING AREAS AS WELL AS THE MAJOR RIVERS TO FLOOD. THIS FLOODING WILL LIKELY CONTINUE THROUGH THE WEEKEND. MANY AREA LAKES ARE NEAR OR SLIGHTLY OVER FULL CAPACITY. HIGH RELEASES ARE REQUIRED AND THIS MAY FLOOD THE DOWNSTREAM RIVER. ALSO...TRIBUTARIES THAT FEED INTO THESE RESERVOIRS WILL BACK UP AND FLOOD UNTIL LAKE LEVELS GET UNDER CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD...THE ROAD MAY BE WASHED OUT UNDERNEATH THE RUSHING WATER. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
910 WGUS64 KTSA 300232 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 932 PM CDT FRI MAY 29 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301045- /O.CON.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 932 PM CDT FRI MAY 29 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING AREAS... IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON... IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH SATURDAY EVENING * THE CURRENT RAINFALL WILL DIMINISH TONIGHT FROM WEST TO EAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. BUT UNTIL IT DOES EVEN THE MODERATE AMOUNTS FALLING WILL CAUSE FLOODING GIVEN THE SATURATED CONDITIONS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN OKLAHOMA LATE TONIGHT AS A COLD FRONT ARRIVES. WHILE THIS ACTIVITY IS EXPECTED TO MOVE LONG AND NOT BE WIDESPREAD IN COVERAGE...ANY QUICK FALLS OF RAIN WILL CAUSE FLASH FLOODING. ADDITIONALLY..RAIN AND THUNDERSTORMS COULD MOVE ACROSS SOUTHEAST OKLAHOMA AND INTO SOUTHWEST ARKANSAS TOWARD MORNING AS A STORM COMPLEX TRACKS ACROSS TEXAS. THE RAINFALL POTENTIAL LOOKS LIMITED IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DURING THE DAY ON SATURDAY AND THIS WATCH COULD BE CANCELED EARLY IF THAT TREND CONTINUES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
238 WGUS64 KTSA 300912 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 412 AM CDT SAT MAY 30 2015 ARZ001-010-019-OKZ054>072-301015- /O.CAN.KTSA.FF.A.0008.000000T0000Z-150531T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-WASHINGTON AR-CRAWFORD-OSAGE-WASHINGTON OK-NOWATA-CRAIG- OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...FAYETTEVILLE... SPRINGDALE...VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA...SALLISAW 412 AM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR MUCH OF EASTERN OKLAHOMA AS WELL AS THE NORTHWEST CORNER OF ARKANSAS. RAIN HAS MOVED OUT OF THE AREA THIS MORNING. A FEW SHOWERS OR THUNDERSTORMS WILL REMAIN POSSIBLE THIS MORNING WITH THE PASSAGE OF A COLD FRONT...HOWEVER ANY RAINFALL AMOUNTS WILL REMAIN LIGHT AND ARE NOT EXPECTED TO CAUSE ANY ADDITIONAL ISSUES. $$ ARZ002-011-020-029-OKZ049-053-073>076-301800- /O.EXT.KTSA.FF.A.0008.000000T0000Z-150530T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL-MADISON-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...BERRYVILLE...EUREKA SPRINGS... HUNTSVILLE...OZARK...CHARLESTON...FORT SMITH...ANTLERS... CLAYTON...HUGO...MCALESTER...STIGLER...WILBURTON...POTEAU 412 AM CDT SAT MAY 30 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF ARKANSAS AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CARROLL...FRANKLIN...MADISON AND SEBASTIAN. IN SOUTHEAST OKLAHOMA...CHOCTAW...HASKELL... LATIMER...LE FLORE...PITTSBURG AND PUSHMATAHA. * UNTIL 1 PM CDT THIS AFTERNOON * AN AREA OF RAIN WILL GRADUALLY MOVE OUT OF NORTHWEST ARKANSAS EARLY THIS MORNING. SOME POTENTIAL STILL EXISTS WITH THIS RAIN FOR RISES IN SMALLER STREAMS DUE TO THE VERY WET WEATHER OF LATE. ADDITIONALLY...RAIN AND THUNDERSTORMS REMAIN POSSIBLE ACROSS SOUTHEAST OKLAHOMA THIS MORNING. ANY STORMS COULD HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO ADDITIONAL FLOODING PROBLEMS. THE OVERALL THREAT OF RAIN WILL DECREASE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. HAVE A MEANS OF RECEIVING ANY WARNINGS ISSUED OVERNIGHT SUCH AS A WEATHER RADIO. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at May 27, 11:53 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, May 27, 11:53 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1153 PM CDT WED MAY 27 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 6Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES WITH MID AND HIGH OVERCAST. SCATTERED THUNDERSTORMS WILL DEVELOP THURSDAY DURING THE DAY... LASTING THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD. THERE WILL BE A FAIRLY LOW PROBABILITY OF A STORM AFFECTING ANY PARTICULAR SITE && .PREV DISCUSSION... /ISSUED 937 PM CDT WED MAY 27 2015/ DISCUSSION... THUNDERSTORMS IN FAR NORTHWEST ARKANSAS HAVE EITHER DISSIPATED OR MOVED NORTH OF THE AREA. THE LATEST HRRR SUGGESTS A MAINLY DRY NIGHT WITH RAIN CHANCES INCREASING DURING THE MORNING THURSDAY. WILL LOWER POPS SLIGHTLY IN SOME PLACES OVERNIGHT AND MAKE A FEW OTHER MINOR FIRST PERIOD CHANGES. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 27, 5:14 PM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 PM CDT WED MAY 27 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 PM CDT WED MAY 27 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...LATE EVENING. DISCUSSION... THUNDERSTORMS DEVELOPING WELL TO OUR WEST LATE THIS AFTERNOON MAY MOVE EAST INTO PARTS OF EASTERN OKLAHOMA LATE THIS EVENING AND OVERNIGHT. A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE AND WIND GUSTS TO 60 MILES AN HOUR...MAINLY IN NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL RAMP UP FRIDAY AND SATURDAY AS AN UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT APPROACHES...THEN MOVES THROUGH OUR REGION. AT THIS TIME IT LOOKS LIKE THERE WILL BE A POTENTIAL FOR SEVERE STORMS. FLOODING WILL ALSO BE A CONCERN. UPPER LEVEL RIDGING IS FORECAST TO BUILD INTO THE AREA EARLY NEXT WEEK...WITH A GENERAL DECREASE IN STORM CHANCES EXPECTED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:27 PM CDT | Special Weather Statement | TSA | Benton | 33 min |
| May 27, 9:20 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
| May 28, 12:17 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Washington | 58 min |
| May 28, 2:54 PM CDT | Special Weather Statement | TSA | Benton | 36 min |
| May 28, 2:27 AM CDT | Areal Flood Advisory | TSA | Osage | 2 hr |
| May 28, 7:33 AM CDT | Special Weather Statement | TSA | Creek | 27 min |
| May 28, 7:39 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha | 2 hr |
| May 28, 7:58 AM CDT | Special Weather Statement | TSA | Pawnee | 32 min |
| May 28, 8:26 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 28, 8:37 AM CDT | Special Weather Statement | TSA | Choctaw | 23 min |
| May 28, 8:50 AM CDT | Special Weather Statement | TSA | McIntosh, Rogers, Tulsa, Wagoner | 25 min |
| May 28, 8:53 AM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 4 hr |
| May 28, 9:02 AM CDT | Special Weather Statement | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 28 min |
| May 28, 9:15 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 45 min |
| May 28, 9:16 AM CDT | Areal Flood Advisory | TSA | Craig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more | 119 min |
| May 28, 9:38 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 82 min |
| May 28, 9:42 AM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| May 28, 9:52 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 6 hr |
| May 28, 10:00 AM CDT | Flash Flood Warning | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 28, 10:05 AM CDT | Special Weather Statement | TSA | LeFlore | 55 min |
| May 28, 10:18 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 42 min |
| May 28, 10:35 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more | 6 hr |
| May 28, 11:30 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 28, 12:00 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee | 4 hr |
Nearby
Flash Flood Watches in Oklahoma, 2015Flash Flood Watches in Arkansas, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.